This question was answered on Tue 08, Feb 2011 06:58pm by Dr Venkatesh P

primolut nor 10mg

    
Asked by Unregistered (Female; 22 ) on Mon 07, Feb 2011 04:00pm

I wanted to delay my period for 15 days so i took primolut nor 10 mg 4 days prior to the day my period was expected..after taking 2 tablets twice a day 2 days ago..i started slightly bleeding the next day..however slight bleeding from the vagina started to show..not with the urine..its like i got my period but very light and its dark blood not red..is this normal should i continue taking primolut or should I stop..i want this bleeding to stop completely..what to do?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Venkatesh P  on Tue 08, Feb 2011 06:58pm:

Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by kat on Mon 07, Mar 2011 12:50pm:
Hello, I have recently bought Primolut - Nor after asking the pharmacist what I could take to stop my period. I am going on a holiday to a resort destination in 3 weeks and that is the only reason why i want to either stop it or delay it. I got my last period Feb 22nd and my holiday is from the 24-30th March. Could you please advise how I should take this as no information was given.

Comment by Fari on Sat 03, Dec 2011 02:50am:
hi im 25 and my period cycle is 21days this time it was not on time i consult to one doctor she told me to use Primoult N for five days then normal perids will start but when i start using this for first 3days i got very little bleeding according to leaflet after discontinuing the treatment within 2 to 3 days normal periods will occur plz suggest me what shall i do to get my normal periods

Comment by bhawanarana on Mon 26, Mar 2012 07:59am:
my period cycle 30 days but this time 46 days my period no stort doctor told me to use primolut n 10 mg 5 days your perids start but to day my 11 day no start my period

Comment by Dahrshi on Sat 01, Sep 2012 04:05am:
last 2 month my period delay and bleeding only 01 or 02 drop. so i take PRIMOLUT N 10 for 5 days next day ( this my pik time ) im sex my husband.can you pls advs if i cn pregnant.

Comment by Hanadi on Fri 28, Dec 2012 07:15am:
hi i finished my period a week ago yesterday I had brown bleeding and today after sex i had red bleeding I took PRIMOLUT N 10 because I'm going to Makkah (religious for rituals), how long will I need to take it for?

Comment by ANDREA LEWINSKY on Tue 22, Jan 2013 01:35pm:
WHEN IS THE BEST TIME TO TAKE PRIMOLUT -NOR 5 MG TO EXTENT THE CYCLE? KNOWING THAT MY CYCLE IS 21 DAYS

Comment by shoosh on Sun 26, Jan 2014 01:05pm:
I started my period on 5/1/2014 as brown blood, on the 11th turned into fresh bleeding and was over on the 17th.. three days after I had the brown spots again for one day then stopped,,in the 25th of the same month brown blood was back and more on the 26th,, I was recommended to take primolut-nor to stop bleeding,, shall I start it or have to see a Dr,, I'm 49 of age.. thanks

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats